Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Used tylenol. Helped fever. Sneezing and coughing, true?

My 2 1/2 year old daughter was running a fever of 102.5 earlier, we ve treated it with tylenol and it s dropped to 100.3 now, but she s also been complaining of her eyes hurting all day. Her actual eyes aren t red, but it s swollen and puffy around the outsides. No sneezing or coughing. I read that it could be preorbital cellulitis and to take her to the doctor right away. Could this be true, or am I just freaking out a little? :)
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this is disease of milk theory
our child need milk till 2 years
and that only breast milk
and as we add milk which i animal protein it reacts with human proteins causing recuring problems of these types
you withdraw milk and diary completely from diet add vegetables juices cereals and other food instead there will be reversal of signsand symptomps
now can give antiallergic singular 4 mg bd mouthdissolving
syp ventrolin 1.2 tsf bd
meftal for fever
for 3 wk and withdraw milk and diary completely
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor